Journal of Symbolic Logic

Comments on a Variant Form of Natural Deduction

William Tuthill Parry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 30, Issue 2 (1965), 119-122.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735106

Zentralblatt MATH identifier
0173.00401

JSTOR
links.jstor.org

Citation

Parry, William Tuthill. Comments on a Variant Form of Natural Deduction. J. Symbolic Logic 30 (1965), no. 2, 119--122. https://projecteuclid.org/euclid.jsl/1183735106


Export citation